# SDR SWIA202162721

- Difficulty date: September 29, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE CRACKED RH AFT DRAG ANGLE FOR VERTICAL STABILIZER REAR SPAR.    (C-CHECK RO 11-20-2021)   REPAIRED THE RH AFT DRAG ANGLE FOR THE VERTICAL STABILIZER BY CUTTING AWAY DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS REF CRJ700 SRM 55-31-00-201-001-A01.  RESTORED FINISH.  COMPLIED WITH ST 51-900-1002-SKY.
